# SDR 08FDEA01232

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR 4 RT - Y1456 BETWEEN FRAMES 62 TO 63, HAS 2.  REPAIR ANGLES MEASURING 9.5" LONG BY 1.9" TALL AND 1.  REPAIR PIECE 4 INCHES LONG.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED REPAIR AND INSTALLED CORRECT SEAT TRACK REPAIR IAW A310-200 SRM 53-10-16 FIG 201.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
